MathSciNet Relay Station
MathSciNet bibliographic data
MR309193 (46 #8303) 60H10
Kolmanovskiĭ, V. B. The stability of stochastic systems with lag. (Russian) Problemy Peredači Informacii 5 (1969), no. 4, 59–67.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement